Alert archive / Puerto Rico / Small Craft Advisories in 2017

Small Craft Advisory 17, NWS JSJ

March 20, 2017

NWS JSJ issued this small craft advisory at Mar 20, 2017, 3:00 PM CDT. It took effect at Mar 22, 2017, 1:00 AM CDT. It was in force for 31 hr.

The area

The counties it named.

The facts

Issued
Mar 20, 2017, 3:00 PM CDT (20:00 UTC)
In effect from
Mar 22, 2017, 1:00 AM CDT
Expired
Mar 23, 2017, 8:06 AM CDT
In force
31 hr
Issued by
NWS JSJ

The text

As transmitted.

114 
WHCA72 TJSJ 202000
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
400 PM AST MON MAR 20 2017

...HAZARDOUS SEAS ARE EXPECTED ACROSS THE OFFSHORE ATLANTIC WATERS...

.A NORTHERLY SWELL WILL INVADE THE OFFSHORE ATLANTIC WATERS ON
WEDNESDAY.

AMZ710-210400-
/O.NEW.TJSJ.SC.Y.0017.170322T0600Z-170323T0600Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
400 PM AST MON MAR 20 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM WEDNESDAY TO 2 AM AST
THURSDAY...

* WINDS...EASTERLY 10 TO 15 KNOTS.

* WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 
  FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND OR SEAS 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS 
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE 
CONDITIONS.

&&

$$
11 follow-up statements
371 
WHCA72 TJSJ 210119
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
919 PM AST MON MAR 20 2017

...HAZARDOUS SEAS ARE EXPECTED ACROSS THE OFFSHORE ATLANTIC
WATERS...

.A NORTHERLY SWELL WILL INVADE THE OFFSHORE ATLANTIC WATERS ON
WEDNESDAY.

AMZ710-210930-
/O.CON.TJSJ.SC.Y.0017.170322T0600Z-170323T0600Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
919 PM AST MON MAR 20 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM WEDNESDAY TO
2 AM AST THURSDAY...

* WINDS...EASTERLY 10 TO 15 KNOTS.

* WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 
  FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND OR SEAS 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
776 
WHCA72 TJSJ 210831
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
431 AM AST TUE MAR 21 2017

...HAZARDOUS SEAS ARE EXPECTED LATER TODAY ACROSS THE OFFSHORE 
ATLANTIC WATERS...

.A NORTHERLY SWELL WILL ARRIVE ACROSS THE OFFSHORE ATLANTIC 
WATERS LATER TONIGHT THROUGH WEDNESDAY. THIS ALONG WITH THE
INCREASING TRADE WINDS WILL CREATE HAZARDOUS SEAS. 

AMZ710-211645-
/O.CON.TJSJ.SC.Y.0017.170322T0600Z-170323T0600Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
431 AM AST TUE MAR 21 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM WEDNESDAY TO
2 AM AST THURSDAY...

* WINDS...EASTERLY WINDS INCREASING TO 10 TO 15 KNOTS.

* WAVES/SEAS...SEAS INCREASING 5 TO 7 FEET WITH OCCASIONAL SEAS 
  UP TO 9 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND OR SEAS 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
263 
WHCA72 TJSJ 211411
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1011 AM AST TUE MAR 21 2017

...HAZARDOUS SEAS ARE EXPECTED TONIGHT ACROSS THE OFFSHORE 
ATLANTIC WATERS...

.A NORTHERLY SWELL WILL ARRIVE ACROSS THE OFFSHORE ATLANTIC
WATERS LATER TONIGHT THROUGH WEDNESDAY. THIS ALONG WITH THE
INCREASING TRADE WINDS WILL CREATE HAZARDOUS SEAS.

AMZ710-212215-
/O.CON.TJSJ.SC.Y.0017.170322T0600Z-170323T0600Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
1011 AM AST TUE MAR 21 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM WEDNESDAY TO
2 AM AST THURSDAY...

* WINDS...EASTERLY WINDS INCREASING TO 10 TO 15 KNOTS.

* WAVES/SEAS...SEAS INCREASING 5 TO 7 FEET WITH OCCASIONAL SEAS 
  UP TO 9 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND OR SEAS 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
243 
WHCA72 TJSJ 212010
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
410 PM AST TUE MAR 21 2017

...HAZARDOUS SEAS ARE EXPECTED ACROSS THE OFFSHORE ATLANTIC 
WATERS...

.A NORTHERLY SWELL WILL ARRIVE ACROSS THE OFFSHORE ATLANTIC
WATERS LATER TONIGHT THROUGH WEDNESDAY. THIS ALONG WITH THE
INCREASING TRADE WINDS WILL CREATE HAZARDOUS SEAS.

AMZ710-220415-
/O.CON.TJSJ.SC.Y.0017.170322T0600Z-170323T0600Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
410 PM AST TUE MAR 21 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM WEDNESDAY TO
2 AM AST THURSDAY...

* WINDS...EASTERLY WINDS 10 TO 15 KNOTS.

* WAVES/SEAS...SEAS INCREASING 5 TO 7 FEET WITH OCCASIONAL SEAS 
  UP TO 9 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND OR SEAS 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
828 
WHCA72 TJSJ 220101
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
901 PM AST TUE MAR 21 2017

...HAZARDOUS SEAS ARE EXPECTED ACROSS THE OFFSHORE ATLANTIC
WATERS...

.A NORTHERLY SWELL WILL CONTINUE TO RESULT IN HAZARDOUS SEAS  
ACROSS THE OFFSHORE ATLANTIC WATERS THROUGH WEDNESDAY.

AMZ710-220915-
/O.CON.TJSJ.SC.Y.0017.170322T0600Z-170323T0600Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
901 PM AST TUE MAR 21 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM WEDNESDAY TO
2 AM AST THURSDAY...

* WINDS...EASTERLY WINDS 10 TO 15 KNOTS.

* WAVES/SEAS...SEAS INCREASING 5 TO 7 FEET WITH OCCASIONAL SEAS 
  UP TO 9 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND OR SEAS 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
230 
WHCA72 TJSJ 220910
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
510 AM AST WED MAR 22 2017

...HAZARDOUS SEAS EXPECTED ACROSS THE OFFSHORE ATLANTIC WATERS...

.A NORTHERLY SWELL WILL CONTINUE TO RESULT IN HAZARDOUS SEAS
ACROSS THE OFFSHORE ATLANTIC WATERS THROUGH WEDNESDAY.

AMZ710-221715-
/O.CON.TJSJ.SC.Y.0017.000000T0000Z-170323T0600Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
510 AM AST WED MAR 22 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM AST
THURSDAY...

* WINDS...EASTERLY WINDS 10 TO 15 KNOTS.

* WAVES/SEAS...SEAS INCREASING 5 TO 7 FEET WITH OCCASIONAL UP TO 
  9 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND OR SEAS 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
198 
WHCA72 TJSJ 221356
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
956 AM AST WED MAR 22 2017

...HAZARDOUS SEAS EXPECTED ACROSS THE OFFSHORE ATLANTIC WATERS...

.A NORTHERLY SWELL WILL CONTINUE TO RESULT IN HAZARDOUS SEAS
ACROSS THE OFFSHORE ATLANTIC WATERS THROUGH WEDNESDAY.

AMZ710-222200-
/O.CON.TJSJ.SC.Y.0017.000000T0000Z-170323T0600Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
956 AM AST WED MAR 22 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM AST
THURSDAY...

* WINDS...EASTERLY WINDS 10 TO 15 KNOTS.

* WAVES/SEAS...SEAS INCREASING 5 TO 7 FEET WITH OCCASIONAL UP TO 
  9 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND OR SEAS 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
510 
WHCA72 TJSJ 221947
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
347 PM AST WED MAR 22 2017

...HAZARDOUS SEAS EXPECTED ACROSS THE OFFSHORE ATLANTIC WATERS...

.A NORTHERLY SWELL WILL CONTINUE TO RESULT IN HAZARDOUS SEAS
ACROSS THE OFFSHORE ATLANTIC WATERS THROUGH TONIGHT.

AMZ710-230400-
/O.CON.TJSJ.SC.Y.0017.000000T0000Z-170323T0600Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
347 PM AST WED MAR 22 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM AST
THURSDAY...

* WINDS...EASTERLY WINDS 10 TO 15 KNOTS.

* WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL UP TO 9 FEET.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND OR SEAS 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
687 
WHCA72 TJSJ 230052
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
852 PM AST WED MAR 22 2017

...HAZARDOUS SEAS EXPECTED ACROSS THE OFFSHORE ATLANTIC WATERS...

.A NORTHERLY SWELL WILL CONTINUE TO RESULT IN HAZARDOUS SEAS
ACROSS THE OFFSHORE ATLANTIC WATERS THROUGH THURSDAY MORNING.

AMZ710-231215-
/O.EXT.TJSJ.SC.Y.0017.000000T0000Z-170323T1400Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
852 PM AST WED MAR 22 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM AST THURSDAY...

* WINDS...EASTERLY WINDS 10 TO 15 KNOTS.

* WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND OR SEAS 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
265 
WHCA72 TJSJ 230832
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
432 AM AST THU MAR 23 2017

...HAZARDOUS SEAS EXPECTED ACROSS THE OFFSHORE ATLANTIC WATERS...

.A FADING NORTHERLY SWELL WILL CONTINUE TO CREATE HAZARDOUS SEAS 
ACROSS THE OFFSHORE ATLANTIC WATERS AT LEAST UNTIL LATER THIS 
MORNING.

AMZ710-231400-
/O.CON.TJSJ.SC.Y.0017.000000T0000Z-170323T1400Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
432 AM AST THU MAR 23 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM AST THIS
MORNING...

* WINDS...EASTERLY WINDS 10 TO 15 KNOTS.

* WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND OR SEAS 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
740 
WHCA72 TJSJ 231306
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
906 AM AST THU MAR 23 2017

...SEA CONDITIONS HAVE IMPROVED...

.SEAS HAVE SUBSIDED BELOW 7 FEET. SEAS WILL RISE AGAIN FRIDAY
NIGHT INTO SATURDAY.

AMZ710-231415-
/O.CAN.TJSJ.SC.Y.0017.000000T0000Z-170323T1400Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
906 AM AST THU MAR 23 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

SEAS WILL RISE AGAIN FRIDAY NIGHT INTO SATURDAY.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Mar 20, 3:00 PM CDT, 0 minutes earlier.

Area forecast discussion, Mar 20, 3:00 PM CDT, 0 minutes before
Area Forecast Discussion...CORRECTED
National Weather Service San Juan PR
400 PM AST Mon Mar 20 2017

.SYNOPSIS....A wetter pattern is expected to prevail across the
local islands this week, particularly Friday and into the
upcoming weekend.

&&

.SHORT TERM...Tonight thru Thu Morning...

Moisture will continue to pool across the local islands through Tue
as an induced surface trough holds across the northeast Caribbean.
South southeast winds will prevail this afternoon and overnight
becoming more easterly Tue as this feature weakens. Under this
evolving pattern, the chance for showers and isolated thunderstorms
continues across the forecast area with passing showers expected
to prevail across the USVI and eastern Puerto Rico with locally
induced afternoon Tstorms over and north of the Cordillera and
Sierra de Luquillo.

.LONG TERM...Thu Night thru Day 8

Unstable condition are expected Thu night through early next week
as a sub-tropical jet remains north of the forecast area during
the entire period and close enough to destabilize the local atmosphere.
Moisture will also rise considerably late Thursday into early Friday.
Therefore, if the forecast holds, this will bring a considerable
amount of rain to the area late this week and early next week. It
is too early to determine if conditions are conducive for flash
flooding but localized urban and small stream flooding are
certainly possible with the forecast conditions.

&&

.AVIATION...VCSH will affect TJSJ, USVI and Leeward islands TAF sites
tonight. Latest TJSJ sounding indicated a very light and variable
wind flow from the SFC to around 13k feet, becoming westerly up to
70 knots aloft. SHRA will continue to develop over central mountain
range and western sections of Puerto Rico with periods of MVFR
conditions over TJMZ and possible over TJBQ until 20/22Z.

&&

.MARINE...Seas below 5 feet will continue to prevail across the
local waters through Tuesday. A northerly swell will reach the
area by Wednesday with seas up to 7 feet across the offshore
Atlantic waters. Another pulse of a larger northerly swells will
reach our local waters on Friday night.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  75  84  75  86 /  20  50  30  30
STT  72  84  74  84 /  60  60  40  40

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...None.
VI...None.
AM...Small Craft Advisory from 2 AM Wednesday to 2 AM AST Thursday
     for Atlantic Waters of Puerto Rico and USVI from 10 NM to
     19.5N.

&&

SHORT/LONG TERM...OM
AVIATION...JF
Hazardous weather outlook, Mar 20, 4:26 AM CDT, 10 hours 34 minutes before
Perspectivas sobre condiciones peligrosas del tiempo
Servicio Nacional de Meteorologia San Juan PR
410 AM AST lunes 20 de marzo de 2017

AMZ710>745-PRZ001>013-210815-
San Juan y vecindad-noreste-sureste-
este interior-norte central-interior central- Ponce y vecindad-
Noroeste-oeste interior-Mayaguez y vecindad-suroeste-Culebra-Vieques-
Aguas costeras y lejos de la costa del Atlantico y aguas costeras
del Caribe-
410 AM AST lunes 20 de marzo de 2017

Esta perspectiva sobre las condiciones peligrosas del tiempo es para
Puerto Rico y las aguas costeras adyacentes del Atlantico.

.Dia uno...Hoy y esta noche

.tronadas...probabilidad de tronadas aisladas esta tarde sobre
sectores del interior y oeste de PR.

.Inundaciones...lluvias fuertes podrian resultar acumulacion de agua
en las carreteras y posiblemente inundaciones urbanas y de
riachuelos.

.Olas...Se espera oleaje picado entre 5 y 6 pies mayormente sobre
las aguas locales del Atlantico y el pasaje de Anegada.

.Corrientes submarinas...Existe un riesgo moderado de corrientes
submarinas para las playas del norte y este de Puerto Rico, Culebra
y Vieques.

.Dias dos a siete...martes a domingo

Inundaciones urbanas y de riachuelos menores son posibles el martes
a medida que una vaguada frontal continue afectando la region y
aumente la probabilidad de aguaceros y tronadas aisladas. Existe un
riesgo moderado de corrientes submarinas a lo de las playas
orientadas hacia el norte de PR...con condiciones de resacas
deteriorandose a lo largo de la costa norte durante el resto de la
semana laboral.

.Comunicado sobre informacion reportada por observadores...

No se anticipa activacion amplia de observadores, sin embargo, se
les exhorta a los observadores individuales a reportar inundaciones
menores/trombas marinas/corrientes submarinas al Servicio Nacional
de Meteorologia en San Juan.

AMZ715-725-VIZ001-002-210815-
San Tomas, San John e islas adyacentes-
Santa Cruz-Aguas cerca de la costa del Atlantico y aguas costeras
adyacentes del Caribe-
410 AM AST lunes 20 de marzo de 2017

Esta perspectiva sobre las condiciones del tiempo peligrosas es
para Puerto Rico y las aguas costeras adyacentes del Atlantico.

.Dia uno...Hoy y esta noche

.Olas...Se espera oleaje picado entre 5 y 6 pies a traves de la
mayoria de las aguas mar afuera y el pasaje de Anegada.

.Corrientes submarinas...Existe un riesgo moderado de corrientes
submarinas para las playas del norte y este de Santa Cruz.

.Dias dos a siete...martes a domingo

Un aumento en la actividad de aguaceros podria resultar acumulacion
de agua en las carreteras y en areas de pobre drenaje martes. Un
riesgo moderado a alto de corrientes submarinas se espera para la
mayoria de las playas orientadas hacia el norte y este.

.Comunicado sobre informacion reportada por observadores...

No se anticipa activacion amplia de observadores, sin embargo, se
les exhorta a los observadores individuales a reportar inundaciones
menores/trombas marinas/corrientes submarinas al Servicio Nacional
de Meteorologia en San Juan.

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 20, 11:31 AM CDTAreal Flood AdvisoryJSJ119 min
Mar 20, 1:25 PM CDTAreal Flood AdvisoryJSJ3 hr
Mar 20, 6:15 PM CDTAreal Flood AdvisoryJSJ2 hr

Nearby

Small Craft Advisories in Puerto Rico, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.